# SDR SWAA2025120831080

- Difficulty date: November 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M2335 FAILS CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK M2335 AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805. PERFORMED GOOD BATTERY PACK CAPACITY CHECK IAW AMM 33-51-06-200-801.
